# SDR DHL2002743012

- Difficulty date: August 26, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 105080037506
- Part serial: 76241
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  APU FIRE TEST INOP.	2)  DEFFERED APU FIRE DETECTION SYSTEM AS PER DHL MEL 26-11. CAT."C" CONTROL NO. 10225. PLACARD INSTALLED.3)  REF. DMI #10225 APU FIRE DETECTION INOP.	4)  CHECKED AND SWAPPED APU CONTROL PANEL, FIRE DETECT. POWER UNIT R-51 R-97 NO HELP. RETURNED ORIGINAL PARTS. DMI #10225 STILL OPEN. (WITH APU RUNING TEST FIRE DET. OPS GOOD)5)  REF. DMI #10225. APU FIRE DET. INOP.	6)  REMOVED & REPLACED APU SENSOR/RESPONDER PER M/M 26-15-2. SYS. OPS CKS NORMAL - DMI #10225 CLEARED.
